# SDR HEEA0013792

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815501
- Condition: Failed
- Location: Eng Ing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER INTERMITTENT.  CAUSED ENGINE TO FLAME OUT AT START, 40 N1.
